# SDR SWIA202266403

- Difficulty date: July 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE COWL ANTI ICE DUCT BRACKETS DAMAGED *FLAGGED     (C-CHECK RO 8/31/2022)    REMOVED AND REPLACED 3EA NEW BRACKETS P/N 228-50055-123 REF CRJ200 SRM 51-40-11 AND FABRICATED, LOCATED AND DRILLED, APPLIED THE FINISH AND WET INSTALLED THE REPAIR FOR THE L-H ENGINE NOSE INLET COWL AT THE 12O CLOCK LOCATION, REPAIR DOUBLER MADE FROM 2024-T3 0.050Â€? P.O. # T65045 REF. BOMBARDIER CMM 71-61-01, TASK 71-61-01-300-830-A01 REPAIR NO. SRS123 FOR PART # 228-50020 NOSE INLET COWL AND REO 601R-71-61-4349 REV. - - DATE 2022-07-12. COMPLIED WITH TASK CARD 51-900-1003-SKY.
